# SDR USAASB99228

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE EMERGENCY EXIT AND AFT GALLEY AREAS GO DIM WITHIN SECONDS OF SWITCHING THEM ON.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS AT SEAT ROW 12 CEILING, LEFT SIDE AND THE AFT ENTRY LIGHT, RIGHT SIDE.  OPERATIONAL CHECK GOOD.  (M)
